Guest guest Posted July 19, 2002 Report Posted July 19, 2002 Hi, I'm 20 and now have rosacea after going on accutane for my moderate cystic acne, so I will say that yes it is possible to have normal acne and later develop rosacea. Take care Carol --- mistina362000 wrote: > I am a 37 year old female who has been battling skin > problems for the > last 11 years. > > Originally diagnosed with moderate to severe acne > vulgaris at 26. > Been on anti-biotics, accutane, birth control pills > and retinoids. > > In the time frame, I have had temporary " successes " > when my skin went > into temporary remission because of the therapies I > used. For the > last 6 1/2 years I have used Retin-A 0.1% and ortho > tricyclen. My > slin was clear, but I developed redness. > > Now for the last 9 months, I have noticed I am > breaking out more and > more. On top of which, I developed some sort of > dermatitis on my > ears, hairline, upper lip. > > My pcp thinks I have rosacea because I am flushed > when she sees me. > (But I get so anxious when I see and I do use > Retin-A). And the dry > skin is exzema. I agreed to lay of the retin-A to > see if my flushing > will subside. > > I am totally confused as to what is going on. Has > anyone had acne > vulgaris and then been later diagnosed with rosacea? > Can you have > both and also a dermatitis? > > > > > -- > Please read the list highlights before posting to > the whole group (http://rosacea.ii.net/toc.html). > Your post will be delayed if you don't give a > meaningful subject or trim your reply text. You must > change the subject when replying to a digest ! > > See http://www.drnase.com for info on his recently > published book. > > To leave the list send an email to > rosacea-support-unsubscribe > > Quote
Guest guest Posted July 19, 2002 Report Posted July 19, 2002 Hi, I'm 20 and now have rosacea after going on accutane for my moderate cystic acne, so I will say that yes it is possible to have normal acne and later develop rosacea. Take care Carol --- mistina362000 wrote: > I am a 37 year old female who has been battling skin > problems for the > last 11 years. > > Originally diagnosed with moderate to severe acne > vulgaris at 26. > Been on anti-biotics, accutane, birth control pills > and retinoids. > > In the time frame, I have had temporary " successes " > when my skin went > into temporary remission because of the therapies I > used. For the > last 6 1/2 years I have used Retin-A 0.1% and ortho > tricyclen. My > slin was clear, but I developed redness. > > Now for the last 9 months, I have noticed I am > breaking out more and > more. On top of which, I developed some sort of > dermatitis on my > ears, hairline, upper lip. > > My pcp thinks I have rosacea because I am flushed > when she sees me. > (But I get so anxious when I see and I do use > Retin-A). And the dry > skin is exzema. I agreed to lay of the retin-A to > see if my flushing > will subside. > > I am totally confused as to what is going on. Has > anyone had acne > vulgaris and then been later diagnosed with rosacea? > Can you have > both and also a dermatitis? > > > > > -- > Please read the list highlights before posting to > the whole group (http://rosacea.ii.net/toc.html). > Your post will be delayed if you don't give a > meaningful subject or trim your reply text. You must > change the subject when replying to a digest ! > > See http://www.drnase.com for info on his recently > published book. > > To leave the list send an email to > rosacea-support-unsubscribe > > Quote
Guest guest Posted July 19, 2002 Report Posted July 19, 2002 Hi, I'm 20 and now have rosacea after going on accutane for my moderate cystic acne, so I will say that yes it is possible to have normal acne and later develop rosacea. Take care Carol --- mistina362000 wrote: > I am a 37 year old female who has been battling skin > problems for the > last 11 years. > > Originally diagnosed with moderate to severe acne > vulgaris at 26. > Been on anti-biotics, accutane, birth control pills > and retinoids. > > In the time frame, I have had temporary " successes " > when my skin went > into temporary remission because of the therapies I > used. For the > last 6 1/2 years I have used Retin-A 0.1% and ortho > tricyclen. My > slin was clear, but I developed redness. > > Now for the last 9 months, I have noticed I am > breaking out more and > more. On top of which, I developed some sort of > dermatitis on my > ears, hairline, upper lip. > > My pcp thinks I have rosacea because I am flushed > when she sees me. > (But I get so anxious when I see and I do use > Retin-A). And the dry > skin is exzema. I agreed to lay of the retin-A to > see if my flushing > will subside. > > I am totally confused as to what is going on. Has > anyone had acne > vulgaris and then been later diagnosed with rosacea? > Can you have > both and also a dermatitis? > > > > > -- > Please read the list highlights before posting to > the whole group (http://rosacea.ii.net/toc.html). > Your post will be delayed if you don't give a > meaningful subject or trim your reply text. You must > change the subject when replying to a digest ! > > See http://www.drnase.com for info on his recently > published book. > > To leave the list send an email to > rosacea-support-unsubscribe > > Quote
Guest guest Posted July 19, 2002 Report Posted July 19, 2002 Hi, I'm 20 and now have rosacea after going on accutane for my moderate cystic acne, so I will say that yes it is possible to have normal acne and later develop rosacea. Take care Carol --- mistina362000 wrote: > I am a 37 year old female who has been battling skin > problems for the > last 11 years. > > Originally diagnosed with moderate to severe acne > vulgaris at 26. > Been on anti-biotics, accutane, birth control pills > and retinoids. > > In the time frame, I have had temporary " successes " > when my skin went > into temporary remission because of the therapies I > used. For the > last 6 1/2 years I have used Retin-A 0.1% and ortho > tricyclen. My > slin was clear, but I developed redness. > > Now for the last 9 months, I have noticed I am > breaking out more and > more. On top of which, I developed some sort of > dermatitis on my > ears, hairline, upper lip. > > My pcp thinks I have rosacea because I am flushed > when she sees me. > (But I get so anxious when I see and I do use > Retin-A). And the dry > skin is exzema. I agreed to lay of the retin-A to > see if my flushing > will subside. > > I am totally confused as to what is going on. Has > anyone had acne > vulgaris and then been later diagnosed with rosacea? > Can you have > both and also a dermatitis? > > > > > -- > Please read the list highlights before posting to > the whole group (http://rosacea.ii.net/toc.html). > Your post will be delayed if you don't give a > meaningful subject or trim your reply text. You must > change the subject when replying to a digest ! > > See http://www.drnase.com for info on his recently > published book. > > To leave the list send an email to > rosacea-support-unsubscribe > > Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.